MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL SHEATH; HYDROPHILIC VASCULAR SHEATH

MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL SHEATH; HYDROPHILIC VASCULAR SHEATH
Model Number 10884450317515
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that on (b)(6) 2020 a recent case of aseptic granulomas had been identified possibly involving the hydrophilic coating of a vascular access sheath 4-5 days post-catheterization procedure.The lesions are benign and are slow in healing.

Brand Name
PRELUDE IDEAL SHEATH
Common Device Name
HYDROPHILIC VASCULAR SHEATH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key10687299
Report Number1721504-2020-00087
Device Sequence Number13595926
Product Code DYB
UDI-Device Identifier10884450317515
UDI-Public10884450317515
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10884450317515
Device Catalogue NumberPID6F11025PW
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;